# SDR CA020821006

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 423 hours
- Engine: Pwa PT6A42
- System (JASC): 7170 · Engine Drains
- Part: Breather
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE BREATHER ACCESSORIES DRAIN MANIFOLD FOUND CHAFED THROUGH ABOUT 50 PERCENT OF THE TUBE WALL THICKNESS.  BREATHER IS CHAFING ON CIRCUMFERENCE OF THE HOLE IT GOES THROUGH IN THE COWLING.  THERE IS NO GROMMET, IT IS JUST A HOLE IN THE ALUMINUM SKIN WITH A TUBE GOING THROUGH IT WITH LITTLE CLEARANCE. THE TUBE  IS NOT SUPPORTED AND VIBRATES.
